# SDR SCNA02004

- Difficulty date: July 15, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 2,186 hours, 881 cycles
- System (JASC): 2922 · Hydraulic Filter, Auxiliary
- Part: Filter Housing
- Part number: 654479011
- Part serial: 3703
- Part time: 2,186 hours, 881 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

Hydraulic "A" system RF after landing. Fault code 293 180 00.  Found filter bowl assembly disengaged from filter. Removed & replaced hydraulic system "A" return filter IAW Task 2-11-61-000-802, ops checks good.
